Uniformly attracting limit sets for the critically dissipative SQG equation

Peter Constantin, Michele Coti Zelati, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We consider the global attractor of the critical surface quasi-geostrophic (SQG) semigroup S(t) on the scale-invariant space H1(double-struck T2). It was shown in [15] that this attractor is finite dimensional, and that it attracts uniformly bounded sets in H1+δ(double-struck T2) for any δ > 0, leaving open the question of uniform attraction in H1(double-struck T2). In this paper we prove the uniform attraction in H1(double-struck T2), by combining ideas from the De Giorgi iteration and nonlinear maximum principles.

Original languageEnglish (US)
Article number298
Pages (from-to)298-318
Number of pages21
JournalNonlinearity
Volume29
Issue number2
DOIs
StatePublished - Jan 13 2016

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Keywords

  • De Giorgi
  • global attractor
  • nonlinear maximum principle
  • surface quasi-geostrophic equation

Fingerprint Dive into the research topics of 'Uniformly attracting limit sets for the critically dissipative SQG equation'. Together they form a unique fingerprint.

Cite this